Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
raspberryheaven

Bactrim Making Me Really Sick?

Recommended Posts

I've been feeling really sick ever since I started Bactrim 5 days ago.

Nausea, fatigue, stomach pain, headache,fever...

Is it the Bactrim causing this? I'm really sad because it is clearing my face already!

Share this post


Link to post
Share on other sites

Antibiotics can cause stomach pain. I think you can take Bactrim with meals, this will help alleviate the stomach pain.

It is also important to constantly supplement with probiotics or eat A LOT of yogurt (which contains probiotics) when on antibiotics. Antibiotics destroy bad bacteria but they also destroy the good bacteria that helps your stomach function. You need to put the good bacteria back in your stomach daily.

Share this post


Link to post
Share on other sites

I take probiotics and I was taking the pill with food when I first started taking it. I've been too sick for the last 3 days to take it with food. fever was 101 yesterday. :/ I dunno if I'm having a reaction to the antibiotic or it's something else.

Share this post


Link to post
Share on other sites

I take probiotics and I was taking the pill with food when I first started taking it. I've been too sick for the last 3 days to take it with food. fever was 101 yesterday. :/ I dunno if I'm having a reaction to the antibiotic or it's something else.

Stop it immediately and call your doctor. You may have a sulfa allergy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×